MAUDE Adverse Event Report: ABBOTT GMBH ALINITY C CREATININE REAGENT KIT; ALKALINE PICRATE, COLORIMETRY, CREATININE

ABBOTT GMBH ALINITY C CREATININE REAGENT KIT; ALKALINE PICRATE, COLORIMETRY, CREATININE
Model Number 07P9930
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complete information for section a patient information, 1.Patient identifier.Sid (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely elevated creatinine results on alinity c processing module for two patients.The results provided were: (b)(6) 2023 sid (b)(6), initial 10.59 mg/dl.Repeated 0.67 mg/dl and 0.65 mg/dl.Two specimens from same patient sid (b)(6), ending with -52 and -01.Those results are as below.(b)(6) 2023 sid (b)(6), 37.00 mg/dl.Repeated 42.53 mg/dl.Same patient different tube sid (b)(6), 0.84 mg/dl.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
The complaint evaluation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review for alinity c creatinine reagent lot, 60912un22.The ticket search determined that there is as expected complaint activity for the likely cause lot.The trending report review determined that there are no trends for the product for the complaint issue.Return testing was not completed as returns were not available.Device history record review did not identify any non-conformances or deviations with the likely cause lot(s) and complaint issue.Historical performance of reagent lot 60912un22 was evaluated using worldwide data from abbottlink.The patient data was analyzed and shows the patient median is within the established limits.Therefore, no unusual reagent lot performance was identified for lot 60912un22.A review of the manufacturing documentation did not identify any issues associated with the customer's observation.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation no product deficiency was identified for the alinity c creatinine reagent lot, 60912un22.
 
Event or Problem Description
The customer observed falsely elevated creatinine results on alinity c processing module for two patients.The results provided were: 22mar2023 sid (b)(6) initial=10.59 mg/dl /repeated=0.67 mg/dl and 0.65 mg/dl two specimens from same patient sid (b)(6) ending with -52 and -01.Those results are as below.03apr2023 sid (b)(6) =>37.00 mg/dl /repeated=42.53 mg/dl /same patient different tube sid (b)(6) =0.84 mg/dl there was no reported impact to patient management.

Brand Name
ALINITY C CREATININE REAGENT KIT
Common Device Name
ALKALINE PICRATE, COLORIMETRY, CREATININE
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key16796378
Report Number3002809144-2023-00199
Device Sequence Number6377863
Product Code CGX
UDI-Device Identifier00380740135119
UDI-Public00380740135119
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K083809
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/14/2023
Device Model Number07P9930
Device Catalogue Number07P99-30
Device Lot Number60912UN22
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/18/2023
Supplement Date Received by Manufacturer07/17/2023
Initial Report FDA Received Date04/24/2023
Supplement Report FDA Received Date07/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/16/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, AC04898; ALNTY C PROCESSING MODU, 03R67-01, AC04898
Patient SexUnknown